# SDR CALA2020030700602

- Difficulty date: March 6, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N55212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SHEAR WEB PLATE HAS SEVERAL EXFOLIATED SPOTS BS 1710-1720 RBL 10-36 8-35 REF AAR N/R 9606234 REMOVED AND INSTALLED NEW DOUBLER P/N 546N5521-2 REF B757 SRM 51-40-02 AND DWG 146N5300-303
